# SDR SWAA2021011334432

- Difficulty date: December 5, 2020
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 27 INCHES FRONT SPAR LT HORIZONTAL STAB (1 EA).  PERFORMED PERMANENT REPAIR INSPAR RIB 129.50 LT HORIZONTAL STAB PART NUMBER USED OPP 55100003-01.  NOT FOUND ALLOWABLE DAMAGE IN SRM.  REPAIR IAW B737-700 SRM 55-10-09-2R-4.
